MathSciNet Relay Station
MathSciNet bibliographic data
MR2107470 35Q53 (35B25 35B41 37L30)
Zheng, Songmu; Milani, Albert Global attractors for singular perturbations of the Cahn-Hilliard equations. J. Differential Equations 209 (2005), no. 1, 101–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement